Research

The Contraction of S2p-1 Hp-1


Reference:

Dooley, A. H. and Gupta, S. K., 1999. The Contraction of S2p-1 Hp-1. Monatshefte fur Mathematik, 128 (3), pp. 237-253.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsDooley, A. H.and Gupta, S. K.
DOI10.1007/s006050050061
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code32534

Export

Actions (login required)

View Item